# SDR FDEA201102220664

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 453N185317
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR DECK PLATE SUPPORT STIFFENER ANGLE AT STA 694, RBL 2.9 -   RBL 7.55, FOUND WITH CORROSION.  CORRODED DECK PLATE SUPPORT STIFFENER IN FWD CARGO COMPT.  R & R IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR.
